# SDR C2XA08CL011

- Difficulty date: January 23, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145EP
- Aircraft serial: 145037
- Aircraft time: 20,704 hours, 19,497 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 14533404403
- Condition: Loose
- Location: Main Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2532 - THE CREW REPORTED THE MAIN CABIN DOOR WAS HARD TO OPEN.  MAINTENANCE INSPECTED AND TIGHTENED BOLTS ON THE MAIN CABIN DOOR INNER HANDLE BOX.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
